# SDR FDEA200908112975

- Difficulty date: August 11, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N913FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24017
- Aircraft time: 84,316 hours, 25,419 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 200
- Part time: 84,316 hours, 25,419 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT BS 1708, S-13R/14R, 4" ABOVE SKIN LAP JOINT. CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER AND FILLER IAW SRM 53-00-01. THIS IS A CLASS "A" REPAIR.
